MAUDE Adverse Event Report: ETHICON INC. DERMABOND PRINEO 42CM MSH 3.8ML ADHESIVE; CUTANEOUS TISSUE ADHESIVE WITH MESH

ETHICON INC. DERMABOND PRINEO 42CM MSH 3.8ML ADHESIVE; CUTANEOUS TISSUE ADHESIVE WITH MESH
Catalog Number CLR422US
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erythema (1840); Skin Inflammation/ Irritation (4545)
Date of Event 01/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information has been requested however not received.Attempts to obtain the device have been made.If further details are received at a later date a supplemental medwatch will be sent.Is photo available of patient reaction? description of event, symptoms, manifestation of reaction infection name of surgery? what was the procedure date? what date /day post op was the reaction noted? was any prescription strength medication prescribed? please specify? was the topical steroid prescription strength? was any surgical intervention performed? were any cultures taken? results? please describe how was the adhesive was applied.What prep was used prior to, during or after adhesive use? was a dressing placed over the incision? if so, what type of cover dressing used? is the patient hypersensitive or have allergies to cyanoacrylate or formaldehyde? is the patient hypersensitive to pressure sensitive adhesives? was patient screening done prior the procedure, e.G.Check patient not allergic to cyanoacrylate, formaldehyde, bac, pressure-sensitive adhesive? patient demographics: initials / id, gender, age or date of birth; bmi patient pre-existing medical conditions (ie.Allergies, history of reactions) has the patient used or been exposed to similar glues/agents for repair, crafts, cosmetic use (lashes, nails)? was prineo/dermabond or skin adhesive used on the patient in a previous surgery or wound closure? product lot of products used? current patient status.Name of surgeon? what is the physician¿s opinion as to the etiology of or contributing factors to this event? is product available to return for analysis.No product is available for return.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported a patient underwent a cardiac procedure on an unknown date in 2025 and topical skin adhesive was used.Post op, patient had skin reaction to the adhesive.The patient was treated with hydrocortisone, open air, and they were put on a steroid cream.No device will be returned.Additional information has been requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4) additional information has been requested and received.Attempts to obtain the device have been made.If further details are received at a later date a supplemental medwatch will be sent.Is photo available of patient reaction? no description of event, symptoms, manifestation of reaction infection pt reports irritation under dressing.Dressing unable to remove post op day 14+ in office.Whenremoved with petroluem based product, skin comes off and scabs are removed, reopening skin.Name of surgery? cardiac procedure what was the procedure date? unknown what date /day post op was the reaction noted? 15+ was any prescription strength medication prescribed? please specify? the patients were treated with hydrocortisone, open air, and they were put on a steroid cream.Was the topical steroid prescription strength? unknown was any surgical intervention performed? unknown were any cultures taken? results? no please describe how was the adhesive was applied.Clean dry skin chloraprep removed in or with saline what prep was used prior to, during or after adhesive use? unknown was a dressing placed over the incision? if so, what type of cover dressing used? unknown is the patient hypersensitive or have allergies to cyanoacrylate or formaldehyde? no is the patient hypersensitive to pressure sensitive adhesives? no was patient screening done prior the procedure, e.G.Check patient not allergic to cyanoacrylate, formaldehyde, bac, pressure-sensitive adhesive? yes patient demographics: initials / id, gender, age or date of birth; bmi unkwnon patient pre-existing medical conditions (ie.Allergies, history of reactions) unknown has the patient used or been exposed to similar glues/agents for repair, crafts, cosmetic use (lashes, nails)? unknown was prineo/dermabond or skin adhesive used on the patient in a previous surgery or wound closure? unknown product lot of product used? current patient status.Name of surgeon? what is the physician¿s opinion as to the etiology of or contributing factors to this event? is product available to return for analysis.No this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
DERMABOND PRINEO 42CM MSH 3.8ML ADHESIVE
Common Device Name
CUTANEOUS TISSUE ADHESIVE WITH MESH
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN LORENZO PR
road 183, km 8.3
san lorenzo 00754
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key22152961
Report Number2210968-2025-06356
Device Sequence Number7798918
Product Code OMD
UDI-Device Identifier10705031240421
UDI-Public10705031240421
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K163645
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCLR422US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2025
Supplement Date Received by Manufacturer06/12/2025
Initial Report FDA Received Date06/05/2025
Supplement Report FDA Received Date07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown